# SDR FDEA201411283963

- Difficulty date: November 28, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 97,485 hours, 36,790 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6053502
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP HAD SKIN AT INBD HINGE AREA LOWER SECTION WAVY & CREASED, MARKED DOT 7.  REPAIRED FLAP SKIN IAW SRM 57-10-00 FIG 85 SHEET 2.
